Alert archive / Illinois / Flash Flood Warnings in 2013

Flash Flood Warning 6, NWS Lincoln, IL

April 10, 2013Peoria County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this flash flood warning at Apr 10, 2013, 10:23 PM CDT for Peoria County, Tazewell County, Woodford County, Illinois. It was in force for 6 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2013, 10:23 PM CDT (03:23 UTC)
Expired
Apr 11, 2013, 4:30 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Peoria County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 11:00 PM CDTHEAVY RAIN 2.54Goodfield, IL24-HOUR TOTAL. APRSWXNET SITE
Apr 10, 11:10 PM CDTHEAVY RAIN 1.385 Wnw Rome, IL24-HOUR TOTAL. APRSWXNET SITE AT EDELSTEIN
Apr 10, 11:10 PM CDTHEAVY RAIN 1.45Metamora, IL24-HOUR TOTAL. APRSWXNET SITE
Apr 10, 11:10 PM CDTHEAVY RAIN 2.05Hanna City, IL24-HOUR TOTAL. APRSWXNET SITE
Apr 10, 11:10 PM CDTHEAVY RAIN 2.2Peoria Heights, IL24-HOUR TOTAL. APRSWXNET SITE
Apr 11, 12:45 AM CDTHEAVY RAIN 1.44Peoria, IL24-HOUR TOTAL, WITH 1.30 FALLING LAST 12 HOURS. HADS REPORT AT PEORIA RIVER STATION
Apr 11, 12:45 AM CDTHEAVY RAIN 1.71Kingston Mines, IL24-HOUR TOTAL, WITH 1.54 INCHES FALLING IN LAST 12 HOURS. HADS STATION
Apr 11, 12:45 AM CDTHEAVY RAIN 2.44East Peoria, IL24-HOUR TOTAL,W ITH 2.10 INCHES LAST 6 HOURS. HADS STATION ON FOND DU LAC CREEK
Apr 11, 12:55 AM CDTHEAVY RAIN 1.82Peoria International Ai, IL24-HOUR TOTAL
Apr 11, 1:09 AM CDTHEAVY RAIN 1.812 Nw Congerville, IL24-HOUR TOTAL, WITH 1.58 INCHES LAST 12 HOURS. HADS SITE AT CONGERVILLE RIVER REPORTING SITE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WGUS53 KILX 110323
FFWILX
ILC143-179-203-110930-
/O.NEW.KILX.FF.W.0006.130411T0323Z-130411T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PEORIA COUNTY IN CENTRAL ILLINOIS...
  TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 430 AM CDT THURSDAY

* AT 1018 PM CDT...SLOW MOVING THUNDERSTORMS CONTINUE TO PRODUCE
  VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RAINFALL
  ESTIMATES IN THIS AREA RANGE FROM 1.50 TO 2.50 INCHES OVER THE PAST
  SEVERAL HOURS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EUREKA...PEKIN...PEORIA...BARTONVILLE...BELLEVUE...BRIMFIELD...
  CREVE COEUR...DEER CREEK...DELAVAN...DUNLAP...EAST PEORIA...
  ELMWOOD...GERMANTOWN HILLS...GLASFORD...GOODFIELD...GREEN VALLEY...
  HANNA CITY...HOPEDALE...MACKINAW...MARQUETTE HEIGHTS...METAMORA...
  MINONK...MORTON...ROANOKE...ROME...SECOR...SOUTH PEKIN...SPRING
  BAY...TREMONT AND TRIVOLI.

TRAINED WEATHER SPOTTERS REPORTED FLOODING WAS OCCURRING IN PEKIN
WITH 1 TO 2 FEET OF WATER ON WEST SHORE DRIVE JUST BEFORE 10 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4093 8903 4067 8901 4066 8904 4063 8905
      4063 8910 4060 8914 4059 8926 4055 8927
      4033 8946 4032 8970 4033 8972 4044 8972
      4044 8992 4051 8987 4062 8987 4063 8999
      4087 8998 4093 8925

$$

SMITH
1 follow-up statement
600 
WGUS73 KILX 110914
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
414 AM CDT THU APR 11 2013

ILC143-179-203-110929-
/O.CAN.KILX.FF.W.0006.000000T0000Z-130411T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PEORIA IL-TAZEWELL IL-WOODFORD IL-
414 AM CDT THU APR 11 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WOODFORD...TAZEWELL
AND PEORIA COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4093 8903 4067 8901 4066 8904 4063 8905
      4063 8910 4060 8914 4059 8926 4055 8927
      4033 8946 4032 8970 4033 8972 4044 8972
      4044 8992 4051 8987 4062 8987 4063 8999
      4087 8998 4093 8925

$$

BAK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 9:29 PM CDT, 54 minutes earlier.

Area forecast discussion, Apr 10, 9:29 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
929 PM CDT WED APR 10 2013

.DISCUSSION...
ISSUED 930 PM CDT WED APR 10 2013

MCS CLUSTER CONTINUES TO PUSH ACROSS ILLINOIS SOUTHWARD TO NEAR
MEMPHIS...WITH THE CORE OF THE LINE ABOUT HALFWAY ACROSS THE ILX
FORECAST AREA. SURFACE OBS SHOWING A COUPLE LOWS...ONE JUST WEST
OF EFFINGHAM WHICH MAY BE MORE OF A MESO-LOW...AND THE PRIMARY LOW
JUST WEST OF ST LOUIS. ASSOCIATED SURFACE BOUNDARY WAS ROUGHLY
ALONG I-70 AT 9 PM...WHICH THE MODELS HAVE BEEN STRUGGLING WITH
ITS PLACEMENT UNTIL RECENTLY. HOWEVER...THE LATEST RAP MODEL HAS A
BETTER HANDLE ON IT...AND IS SHOWING A NORTHWARD BULGE BACK TOWARD
CHAMPAIGN AND DANVILLE BY AROUND MIDNIGHT AS THE MAIN LOW MOVES
INTO CENTRAL ILLINOIS. CONTINUING SEVERE THREAT ACROSS AREAS
MAINLY EAST OF I-55 FOR THE NEXT 3 TO 4 HOURS OR SO...THEN RAIN
WILL BE TAPERING FROM THE WEST AFTER MIDNIGHT. TEMPERATURES WILL
STILL BE A CHALLENGE WITH THE SIGNIFICANT TEMPERATURE SHIFTS ALONG
OUR CURRENT BOUNDARY AND THE INCOMING COLD FRONT...BUT THE
SOUTHEAST CWA IS MOST LIKELY TO REMAIN IN THE WARM SECTOR MOST OF
THE NIGHT.

GEELHART

&&

.AVIATION...
ISSUED 652 PM CDT WED APR 10 2013

COMPLEX TAF FORECAST THIS EVENING FOR THE NEXT 12 HOURS WITH
PERIODS OF SHOWERS AND T-STORMS ANTICIPATED IN ASSOCIATION WITH A
LOW IN EAST CENTRAL MO AND A WEST-EAST FRONT EXTENDING ENE NEAR THE I-70
CORRIDOR. NEARLY ALL OF THE TAF SITES HAVE ONGOING T-STORMS WITH A
LINE/SEGMENTS OF STRONG STORMS APPROACHING CENTRAL IL FROM THE MS
RIVER VALLEY AND ANOTHER AREA IN EASTERN MO JUST AHEAD OF A COLD
FRONT THE NEXT FEW HOURS.

CEILINGS ARE EXPECTED TO BE IN THE LOW IFR CATEGORY MUCH OF THE
NIGHT DUE TO THE PROXIMITY OF THE LOW TRACK AND WEST-EAST FRONTAL
BOUNDARY...ALONG WITH T-STORMS IN THE VICINITY ACROSS CENTRAL IL
UNTIL JUST BEFORE DAYBREAK.

THE COLD FRONT WITH THE LOW IS EXPECTED TO REACH THE IL/IN BORDER
AROUND DAYBREAK...ALLOWING THE CEILINGS TO IMPROVE TOWARD MVFR
CIGS THURSDAY MORNING. COULD SEE A FEW SHOWERS FROM PIA-BMI IN THE
LOW LEVEL CYCLONIC FLOW FROM MID-AFTERNOON UNTIL THE END OF THE
TAF PERIOD.

MILLER

&&

.PREV DISCUSSION...
ISSUED 316 PM CDT WED APR 10 2013

ACTIVE WEATHER ONGOING WITH STRONG STORMS IN EXTREME EASTERN IL
AND THUNDERSTORMS IN WEST CENTRAL IL. THE BIGGEST QUESTION FOR
THIS EVENING AND TONIGHT WILL BE THE MOVEMENT OF LOW PRESSURE WEST
OF STL AND THE ASSOCIATED BOUNDARY THAT MOVED THROUGH MUCH OF
CENTRAL IL AND PARTS OF EAST CENTRAL IL THIS MORNING.

TEMPERATURES WILL BE ALL OVER THE PLACE THE NEXT SEVEN DAYS AS
COLDER AIR MOVES IN THE NEXT FEW DAYS...FOLLOWED BY A WARM UP
LATER IN THE WEEK AND THEN A POTENTIAL COOL DOWN AGAIN BY MIDWEEK.
ANOTHER UPPER LEVEL SYSTEM AND ASSOCIATED LOW AND COLD
FRONT...SIMILAR TO THE ONE WE ARE EXPERIENCING TONIGHT-FRIDAY...
IS EXPECTED FROM ABOUT TUESDAY THROUGH MIDWEEK.

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

THERE IS QUITE A BIT OF UNCERTAINTY AS TO THE TRACK OF THE
AFOREMENTIONED SURFACE LOW TONIGHT...WHICH WILL MAKE A HUGE
DIFFERENCE IN TEMPERATURES AND POTENTIAL FOR STRONG/SVR STORMS. AT
THIS POINT IT LOOKS LIKE THE NAM AND LOCAL WRF HAVE THE PREFERRED
SOLUTION WITH THE FRONT CREEPING A LITTLE BIT TO THE NORTH AND THE
LOW TRACKING REAL CLOSE TO SPI AFTER MIDNIGHT AND JUST NORTH OF
CMI-DNV BY DAYBREAK. THIS WOULD KEEP THE BIGGEST THREAT FOR
STRONG/SVR STORMS ROUGHLY ALONG AND EAST OF I-55.

THURSDAY MORNING THE COLD FRONT IS EXPECTED TO BE NEAR THE INDIANA
BORDER...SO WILL KEEP THE MENTION OF T-STORMS GOING IN THE MORNING
IN EASTERN IL...WITH A CHANCE FOR SHOWERS IN WEST CENTRAL IL AND
EAST OF A PIA-DEC-EFFINGHAM LINE THROUGH EARLY EVENING IN THE LOW
LEVEL CYCLONIC FLOW AND SHORTWAVE LIFTING THROUGH THE UPPER
MIDWEST.

CYCLONIC FLOW IS EXPECTED TO REMAIN OVER MUCH OF THE AREA UNTIL
EARLY SATURDAY KEEPING CLOUDS AND COOL TEMPERATURES OVER CENTRAL
AND EASTERN IL. COULD SEE A FEW LIGHT SHOWERS NORTH OF A GBG-PIA-
BMI LINE FRIDAY...OTHERWISE THE REST OF THE FORECAST AREA WILL BE DRY.

LONG TERM...SATURDAY THROUGH WEDNESDAY

HIGH PRESSURE ON SATURDAY WILL GIVE US A BRIEF BREAK IN THE
RAINFALL. HOWEVER...INCREASING WARM ADVECTION IN THE LOW AND MID
LEVELS AND A ZONAL UPPER LEVEL FLOW WILL BRING A RETURN TO SHOWERS
SATURDAY NIGHT...WITH A FEW THUNDERSTORMS POSSIBLE TOWARD SUNDAY
MORNING.

BY EARLY NEXT WEEK OUR UPPER LEVEL PATTERN WILL BACK TO A
SOUTHWEST FLOW AS ANOTHER UPPER LEVEL LOW IS EXPECTED TO DIG INTO
THE SOUTHWESTERN STATES. THE GFS AND EUROPEAN ARE ACTUALLY FAIRLY
SIMILAR IN DEPICTING THIS SCENARIO...ALTHOUGH THE EURO IS A BIT
MORE AMPLIFIED.

THE BIG QUESTION FOR MONDAY THROUGH WEDNESDAY IS WHERE WILL A
NEARLY STATIONARY FRONT SET UP. BOTH THE GFS AND EUROPEAN INDICATE
THAT THE FRONT WILL SETTLE INTO CENTRAL IL MONDAY MORNING AND
REMAIN OVER THE AREA UNTIL AT LEAST TUESDAY. THE GFS IS QUICKER
BRINGING OUT AN AREA OF LOW PRESSURE LATER TUESDAY...WHILE THE
EURO HOLDS OFF UNTIL WEDNESDAY. THE BOTTOM LINE FOR NOW IS THAT
DUE TO THE FRONT IN THE VICINITY WILL NEED TO KEEP AN EXTENDED
PERIOD OF CHANCE POPS IN THE FORECAST FOR MONDAY THROUGH WEDNESDAY.

MILLER

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 10, 3:44 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
344 PM CDT WED APR 10 2013

ILZ027>031-036>038-040>043-047>053-111100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
344 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

OCCASIONAL THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE
EVENING HOURS AS A SLOW MOVING COLD FRONT EDGES ACROSS THE STATE.
THE STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.

THE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL.
RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 2 INCHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT
WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK
OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED...PRIMARILY BETWEEN 6 PM AND 9
PM TONIGHT.

ILZ044>046-054>057-061>063-111100-
CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT-
SHELBY-VERMILION-
344 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

MORE WIDESPREAD THUNDERSTORM DEVELOPMENT IS EXPECTED THIS EVENING
AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. THE
STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. AN ISOLATED
TORNADO CAN NOT BE RULED OUT.

THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL.
RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 1.5 INCHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT
WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK
OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING.

ILZ066>068-071>073-111100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
344 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

MORE WIDESPREAD THUNDERSTORM DEVELOPMENT IS EXPECTED THIS EVENING
AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. THE
STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. AN ISOLATED
TORNADO CAN NOT BE RULED OUT.

THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL.
RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 1 INCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT
WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK
OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH MIDNIGHT.

SMITH

In the hours before

Special weather statement, Apr 10, 6:28 PM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
628 PM CDT WED APR 10 2013

ILZ045-046-110030-
CHAMPAIGN-VERMILION-
628 PM CDT WED APR 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHAMPAIGN AND NORTHERN
VERMILION COUNTIES UNTIL 730 PM CDT...

AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKE OF THE WOODS...OR 9 MILES NORTHWEST OF
CHAMPAIGN...MOVING NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  RANTOUL...

OTHER LOCATIONS AFFECTED INCLUDE...DEWEY AND LUDLOW.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4014 8817 4021 8842 4039 8833 4041 8815
      4040 8795 4043 8794 4046 8752
TIME...MOT...LOC 2328Z 220DEG 42KT 4027 8830

KMH
Local storm report, Apr 10, 8:50 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
850 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
04/10/2013  M1.79 INCH       FULTON             IL   MESONET

            STORM TOTAL OF 1.79 INCHES. SWOP REPORT.

&&

DRH
Local storm report, Apr 10, 8:53 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
853 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HAIL             2 S PANA                39.36N 89.08W
04/10/2013  E0.75 INCH       CHRISTIAN          IL   TRAINED SPOTTER

            LOCATION WAS ON HIGHWAY 51.

0125 PM     FUNNEL CLOUD     5 N SULLIVAN            39.67N 88.61W
04/10/2013                   MOULTRIE           IL   TRAINED SPOTTER

            SPOTTER...LOOKING NORTH...REPORTED FUNNEL CLOUD EXTENDING
            A THIRD OF THE WAY TO THE GROUND FOR A FEW MINUTES...THEN
            DISSIPATED.

0314 PM     HAIL             2 S PARIS               39.59N 87.69W
04/10/2013  M0.88 INCH       EDGAR              IL   TRAINED SPOTTER

0315 PM     HAIL             PARIS                   39.62N 87.69W
04/10/2013  M0.75 INCH       EDGAR              IL   TRAINED SPOTTER

0318 PM     HAIL             PARIS                   39.62N 87.69W
04/10/2013  M1.50 INCH       EDGAR              IL   TRAINED SPOTTER

0323 PM     HAIL             PARIS                   39.62N 87.69W
04/10/2013  M2.00 INCH       EDGAR              IL   FIRE DEPT/RESCUE

0453 PM     HAIL             MAHOMET                 40.19N 88.40W
04/10/2013  M0.75 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

0455 PM     HAIL             DAWSON                  39.85N 89.46W
04/10/2013  M0.75 INCH       SANGAMON           IL   FIRE DEPT/RESCUE

0600 PM     HEAVY RAIN       5 W ROSSVILLE           40.38N 87.76W
04/10/2013  M3.50 INCH       VERMILION          IL   TRAINED SPOTTER

            1.50 INCHES OF RAIN IN THE LAST HOUR.

0844 PM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
04/10/2013  M1.79 INCH       FULTON             IL   MESONET

            STORM TOTAL OF 1.79 INCHES. SWOP REPORT.

&&

OUSLEY
Local storm report, Apr 10, 9:34 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
934 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     RIDGE FARM              39.90N 87.65W
04/10/2013                   VERMILION          IL   EMERGENCY MNGR

            SMALL GARAGE DESTROYED.

&&

OUSLEY
Local storm report, Apr 10, 9:50 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
950 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
04/10/2013  M3.50 INCH       MORGAN             IL   MESONET

            RAINFALL OF 0.75 INCHES DURING THE MORNING WITH ANOTHER
            2.75 INCHES SINCE 1 PM. SWOP

0930 PM     HEAVY RAIN       BEARDSTOWN              40.01N 90.43W
04/10/2013  M1.94 INCH       CASS               IL   MESONET

            SWOP

0945 PM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
04/10/2013  M1.45 INCH       PEORIA             IL   CO-OP OBSERVER

&&

OUSLEY
Special weather statement, Apr 10, 10:06 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1006 PM CDT WED APR 10 2013

ILZ038-043>045-110400-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-
1006 PM CDT WED APR 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCLEAN...NORTHEASTERN DE
WITT...NORTHERN PIATT AND NORTHWESTERN CHAMPAIGN COUNTIES UNTIL 1100
PM CDT...

AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES EAST OF WAPELLA...OR 8 MILES NORTHEAST
OF CLINTON...MOVING NORTHEAST AT 55 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN CHAMPAIGN...DE WITT...MCLEAN AND PIATT COUNTIES...INCLUDING
THE CITIES OF LE ROY AND COLFAX...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4074 8858 4068 8858 4067 8857 4062 8857
      4062 8846 4040 8845 4040 8838 4007 8868
      4030 8907 4077 8864 4076 8861
TIME...MOT...LOC 0306Z 210DEG 50KT 4025 8881

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:05 PM CDTFlash Flood WarningILXDeWitt, Macon, Piatt6 hr
Apr 10, 8:12 PM CDTFlash Flood WarningILXFulton, Schuyler6 hr
Apr 10, 8:45 PM CDTFlash Flood WarningILXCass, Mason, Menard, Morgan, Scott6 hr
Apr 10, 8:58 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Shelby62 min
Apr 10, 10:06 PM CDTSpecial Weather StatementILXMcLean54 min
Apr 10, 10:09 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt36 min
Apr 10, 10:30 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar45 min
Apr 10, 10:37 PM CDTSpecial Weather StatementILXChampaign, Edgar, Vermilion53 min
Apr 10, 10:40 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion35 min
Apr 10, 10:54 PM CDTSpecial Weather StatementILXVermilion36 min
Apr 10, 11:03 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion42 min
Apr 11, 1:01 AM CDTAreal Flood AdvisoryILXSchuyler15 hr
Apr 11, 9:44 AM CDTRiver Flood WarningILXPiatt4 days
Apr 11, 1:15 PM CDTRiver Flood WarningILXCass, Fulton, Mason89 days
Apr 11, 1:15 PM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler93 days

Nearby

Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.